# SDR ASMF200407025

- Difficulty date: July 23, 2004
- Submitted: July 28, 2004
- Operation: Air carrier
- Aircraft: N838AM
- Make and model: Doug DC-9-83
- Aircraft serial: 49397
- Aircraft time: 54,250 hours, 25,848 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Condition: Cracked
- Location: Landing Light
- Stage of operation: IN
- How discovered: O
- Nature of condition: H, J
- Precautionary procedure: K

## Discrepancy

DURING TRANSIT CHECK, CAPTAIN REPORTED POSITION LIGHTS TURNED ON,  BREAKER DISCONNECTION.  RT LANDING LIGHT WAS REPLACED AND POSITION AND LANDING LIGHTS TURNED ON.  VOLTAGES WERE CHECKED AND WIRING BUNDLE WAS DETECTED CRACKED AND BURNED AT SLAT NR 2 ACCESS DOOR.  WIRING BUNDLE WAS REPAIRED IAW WDM 33-41-01, TEST CORRECT.
